# SDR DALA2019040752271

- Difficulty date: April 3, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 63,688 hours, 29,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 TO FR 36 LH SIDE LOCATED AT LONGITUDINAL BEAM AT HOLE ''A'' PRESSURE FLOOR PANEL ON LOWER FUSELAGE (1 EA) .(CR ACK POSITION AT 9 O'CLOCK. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01 171-04A PRIOR TO FURTHER FLIGHT,"AA 5311-01171","SB A320-53-1264 ", "AD-2018-06-04".) PERFORMED REPAIR ON FR35 TO FR36 4H SIDE LOC. AT LONGITUDINAL BEAM PRESSURE FLOOR PANEL ON LOWER FUSELAGE. HOLE "A". REPAIR WAS ACCOMPLISCHED IN ACCORDANCE WITH WORK CARD 5311-01171-04A, AA5311-01171, SBA320-53-1264: AD-2018-06-04.
